Journal article icon

Journal article

Splittings and the asymptotic topology of the lamplighter group

Abstract:
It is known that splittings of finitely presented groups over 2-ended groups can be characterized geometrically. We show that this characterization does not extend to all finitely generated groups. Answering a question of Kleiner we show that the Cayley graph of the lamplighter group is coarsely separated by quasi-circles.
Publication status:
Published

Actions


Access Document


Authors


Journal:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
364
Issue:
7
Pages:
3861-3873
Publication date:
2009-11-01
DOI:
EISSN:
1088-6850
ISSN:
0002-9947
URN:
uuid:586851dd-7d9b-4909-8403-7b0bcdeeab24
Source identifiers:
191454
Local pid:
pubs:191454
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP